# SDR SWAA2023071060120

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 907 TO BS 927 INTERNAL STRUCTURE AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2023-378967<[01] REPLACED ANGLE LOCATED ON 907 TO BS 927 INTERNAL STRUCTURE AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-0-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE LOCATED ON 907 TO BS 927 INTERNAL STRUCTURE AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-0-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW. RII
